• Please read the thread in Forum News and Announcements pertaining to race related discussion on SF - thank you :)

Feeling numb

Status
Not open for further replies.

Femke

Well-Known Member
#1
Today I feel numb because of the medication I use (antipsychotics). It scares me, because I feel cut off from myself, from others, from the world and from God because of the medication. It makes me feel emotionally and spiritually dead. I'm terrified that I will never come off and never recover. I made a firm decision not to commit suicide, so that at least I won't do. But after a rather good period, I'm feeling rather hopeless today. Anyone can give me a bit of hope? Or recognition?
 

Petal

~*Mod Extraordinaire*~
Staff Alumni
SF Supporter
#2
Today I feel numb because of the medication I use (antipsychotics).
Hi there, are you sure it is the tablets causing that or could you be numb from your mental illness?

I made a firm decision not to commit suicide
I am really glad to hear this. This is good progress. You can beat this depression, may I ask why you are on the anti psychotics? Like, what is your diagnosis?

Wishing you the all the best!!
 

Femke

Well-Known Member
#3
Thanks for your response. I think it's mostly the tablets, because without meds I feel more alive and connected. I do feel depressed also without meds though.

I have a diagnosis of PTSD and Psychotic disorder NOS... after a traumatic period I started having psychoses, so that's why I'm on antipsychotics. Without them I'm relapsing now and then in complete delusional terror and guilt, thinking I'm the most evil person on earth and doomed to go to the deepest pit in hell.
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$0.00
Goal
$255.00
Top